MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 6.0X50; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 6.0X50; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Model Number 199723650
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2021 that the verse correction key interlocked with the screw placed at the left sided l5 and broke due to the interlocking.The thread of the screw also broke as a result and had to be removed and exchanged.A metal chip was removed during removal.The same thing happened on the right side but the screw did not break and remained in the patient.The verse correction key was removed and exchanged four (4) times during the procedure and one (1) screw was replaced during the procedure.This resulted in an twenty (20) minute delay.This report is for one (1) 5.5 exp verse fen scr 6.0x50.This is report 6 of 6 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned for investigation.The customer retaining the product.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.5 EXP VERSE FEN SCR 6.0X50
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11496444
Report Number1526439-2021-00460
Device Sequence Number4498161
Product Code PML
UDI-Device Identifier10705034403076
UDI-Public10705034403076
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199723650
Device Catalogue Number199723650
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/16/2021
Supplement Date Received by Manufacturer04/30/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date05/13/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 EXP VERSE FEN SCR 6.0X50; VERSE CORRECTION KEY; VERSE CORRECTION KEY; VERSE CORRECTION KEY; VERSE CORRECTION KEY; 5.5 EXP VERSE FEN SCR 6.0X50; VERSE CORRECTION KEY; VERSE CORRECTION KEY; VERSE CORRECTION KEY; VERSE CORRECTION KEY